Tests for Monotone Failure Rate Based on Normalized Spacings

Doksum, Kjell A., Bickel, Peter J. . The Annals of Mathematical Statistics 1969. 40 (4) :1216-1235

Locate this article in:

Bibtex

@article{CIS-321846,
  Author = {Doksum, Kjell A. and Bickel, Peter J.},
  Title = {Tests for Monotone Failure Rate Based on Normalized Spacings},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {40},
  Number = {4},
  Year = {1969},
  Pages = {1216--1235},
  Keywords = {}
}

Similar articles